MathSciNet Relay Station
MathSciNet bibliographic data
MR2521917 (2010e:35198) 35P15 (35S05 47A10 47F05 47G30)
Harrell, Evans M., II; Yıldırım Yolcu, Selma Eigenvalue inequalities for Klein-Gordon operators. J. Funct. Anal. 256 (2009), no. 12, 3977–3995.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement